MathSciNet Relay Station
MathSciNet bibliographic data
MR3047790 65R20 (45J05)
Arqub, Omar Abu; Al-Smadi, Mohammed; Shawagfeh, Nabil Solving Fredholm integro-differential equations using reproducing kernel Hilbert space method. Appl. Math. Comput. 219 (2013), no. 17, 8938–8948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement